Language
Pills Search
Language
Categories
  • +Anti-Allergic/Asthma (33)
  • +Anti-Depressant (39)
  • +Anti-Herpes (2)
  • Anti-Infectives (31)
  • +Anti-Smoking (2)
  • +Antibiotics (43)
  • +Cancer (11)
  • +Cardio & Blood (95)
  • +Diabetes (23)
  • +Epilepsy (7)
  • +Gastrointestinal (22)
  • +General Health (50)
  • +Hair Loss (1)
  • +Healthy Bones (20)
  • +Herbals (5)
  • +HIV (7)
  • +Hormonal (1)
  • +Men’s Health (17)
  • +Mental Disorders (9)
  • +Pain Relief/Muscle Relaxant (45)
  • +Parkinson And Alzheimer (7)
  • +Sexual Health (2)
  • +Skin Care (16)
  • +Weight Loss (6)
  • +Women’s Health (37)

Norvir (Ritonavir)

###table###Norvir(Ritonavir)
TAKING VITAMINS: LARGE DOSES CAN BE DANGEROUS
Customarily, the interest in vitamins is directed exclusively at insufficient intake, and the question of excessive intake is not raised. But there have been plenty of reports of injury caused by the excessive use of vitamins. Eskimos and arctic explorers have long known that they could be poisoned by eating much polar bear liver. Polar bears live on a good deal of the same kind of food as the fish do. The fish in those cold seas have large amounts of Vitamins A and D stored in their liver. Patients in our warmer climates have been injured by large doses of these liver oils. Doctors have a good deal of difficulty in recognizing these cases of hypervitaminosis. In the first place, the signs and symptoms do not appear for a long while after the vitamins have been taken. Then the patients begin to itch and have lack of appetite. They notice tender swellings in different parts of their body and find that there is limitation of motion in their joints. It is usually children who get these vitamins. If the trouble is suspected and the parents are quizzed about it, it is found that they have been giving their children larger doses than have been prescribed. They have the delusion common to almost everybody, even to doctors, that if a little of something does good, more of it will do more good.
Probably you have forgotten by now the article in one of the most spectacular of our periodicals, telling how arthritis could be made well by large doses of Vitamin D. That article made a lot of trouble, as was demonstrated in a meeting of the American Medical Association a few years ago, where horrible examples of bone changes, following this abuse, were shown.
Patients who get too large doses over a length of time lose calcium from their bones, but strangely enough there may be great deposits of calcium in the tissues where they do not belong. The patients really feel sick; they are sick at their stomach. They have urinary frequency and diarrhea, lots of pain in their intestinal canal, and often vomiting. The trouble may go on and even result in death. The treatment is simple enough, and gives good results when taken early. It merely consists in seeing that they do not get Vitamin D or much calcium in their diet. Take the patients off their high vitamin regime, and nature does the rest, if too much harm has not already been done.
*69/276/5*

Leave a Reply